On the n-uniqueness of types in rosy theories

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove that in a rosy theory, the n-uniqueness of a strong type p implies the strong n-uniqueness of p. In addition we study some of the boundary properties of p.

Original languageEnglish
Pages (from-to)677-686
Number of pages10
JournalArchive for Mathematical Logic
Volume55
Issue number5-6
DOIs
Publication statusPublished - 2016 Aug 1

All Science Journal Classification (ASJC) codes

  • Philosophy
  • Logic

Fingerprint Dive into the research topics of 'On the n-uniqueness of types in rosy theories'. Together they form a unique fingerprint.

  • Cite this